RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 1, Pages 64–69 (Mi sjim319)  

This article is cited in 1 scientific paper (total in 1 paper)

A method for approximating the visibility measure in X-ray tomography

D. S. Konovalova

Novosibirsk State University of Architecture and Civil Engineering

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 917.958
Received: 22.12.2004

Citation: D. S. Konovalova, “A method for approximating the visibility measure in X-ray tomography”, Sib. Zh. Ind. Mat., 8:1 (2005), 64–69

Citation in format AMSBIB
\Bibitem{Kon05}
\by D.~S.~Konovalova
\paper A method for approximating the visibility measure in X-ray tomography
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 1
\pages 64--69
\mathnet{http://mi.mathnet.ru/sjim319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2221670}


Linking options:
  • http://mi.mathnet.ru/eng/sjim319
  • http://mi.mathnet.ru/eng/sjim/v8/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Anikonov, I. V. Prokhorov, “The statement and numerical solution of an optimization problem in X-ray tomography”, Comput. Math. Math. Phys., 46:1 (2006), 16–22  mathnet  crossref  mathscinet  zmath
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:180
    Full text:66
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020